Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

gastric drain tube ..possible bleeding
nearDeathExp posted:
Hello all I am wondering , after my esoghogeal ulcer surgery ,they added a drain tube and bag for acites to drain and keep off my healing esoghogus....after a few weeks home (early This morning to be exact) It has started to drain a pinkish color as well as the original .yellow/golden acid color fluids, anyone have an idea of why or what may be causing this now? is it Bleeding and maybe why would it start doing that ??
Haylen_WebMD_Staff responded:
Please contact your surgeon or doctor ASAP!

It's impossible to speculate what might be causing the change in fluid drainage and this symptom needs to be addressed.

Please let us know what you discover - your information could help others looking for answers -


p.s. After you've consulted your doctor, you may wish to visit the WebMD Digestive Disorders Community for additional support and information.
nearDeathExp replied to Haylen_WebMD_Staff's response:
ok ..ty for the response on my question .I was worried . My surgeons nurse told me not to be alarmedd at just a light pink fluid coming out ... but to be aware if it starts to be a full on blood flow i am a little relieved ,and hope this may help others in the future ... as i said it was slightly pink and still had gastric fluids also ....just keep an eye for darker red fluid then go to E.R. if needed ...
Caprice_WebMD_Staff replied to nearDeathExp's response:
Thank you for updating us, NearDeathExp. I'm glad you contacted your surgeon's office and hope your recovery goes well from this point forward.

Helpful Tips

Was this Helpful?
5 of 9 found this helpful

Helpful Resources

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.